# SDR C2XA07TY019

- Difficulty date: April 9, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N16951
- Make and model: Emb EMB-145LR
- Aircraft serial: 145063
- Aircraft time: 20,438 hours, 15,666 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Bushing
- Part number: 14501167603
- Condition: Migrated
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - DURING A CURRENT 5C INSPECTION THE LT HORIZONTAL STAB HINGE FITTING WAS FOUND MIGRATED.  MAINTENANCE REMOVED THE LT STAB BUSHING, REWORKED HOUSING TO THE 2ND OVERSIZE DIAMETER AND INSTALLED THE 2ND SIZE BUSHING IAW EMB 135/145 SRM 55-10-02.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED UPON COMPLETION OF THE 5C INSPECTION.
